IJPAM: Volume 95, No. 2 (2014)
SUPPORT: THE CASE OF A SMOOTH QUADRIC 3-FOLD
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be an integral hypersurface of the projective variety, a hypersurface and a line bundle on . Let be a general union of double points of and double points of . We classifies the triple for which when is a smooth quadric 3-fold and is a hyperplane section of and in some cases with an integral quadric surface.
Received: April 21, 2014
AMS Subject Classification: 14N05, 15A69
Key Words and Phrases: quadric 3-fold; interpolation, double point, zero-dimensional scheme, secant variety
Download paper from here.
DOI: 10.12732/ijpam.v95i2.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 209 - 221